# SDR AALA20130426026

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT TRAILING EDGE WEDGE LOWER SURFACE CHAFED IN SEVERAL AREAS.  REPAIRED TRAILING EDGE WEDGE LOWER SURFACE PER SRM 57-42-01-2R-6.
